Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes tinnitus and stomach pain while on Acetazolamide?

my husband has been taking acetazolamide 500 mg 2x daily since Friday. He s now experience ringing in his ears and stomach pain. This was prescribed by his eye doctor. Should he top taking it until he speaks with his doctor. What is the best way to flush it out of his system.
Thu, 2 May 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Based on the history you have shared if his eyes symptoms have reduced he may tapper it till repeat consultation however, the side effects you mentioned especially tinnitus can be caused by it for sure.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have severe ringing in my ears .. I have had a few stressful months which in turn my BP is up and I have severe stomach pain in the mornings .....